# SDR SWAA2022072726079

- Difficulty date: July 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FWD LOWER RIB #4 AFTER REMOVAL OF RIB #4 FOUND A CRACK AT THE LOWER FWD SIDE OF THE RIB / [01] PERFORMED HFEC INSP ON FWD LWR AREA OF RIB#4 IAW B737 NDT P6 51-00-00 PROC.23; CRACK CINFIRMED MARKED TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[02] CUT OUT DAMAGED AREA AS PER B737 SRM 55-10-09-2R-5;[03] PERFORMED HFEC INSP ON CUT OUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166317 CALDUE: 10/22;[04] ERROR ON STEPS 1-3 ENTERED ON WRONG ITEM; SEE FAULT TTG8Q00DKA6N FOR CORRECT FAULT.;[05] VERIFIED STEP 4
